Join the 9 million people who found a smarter way to get Expert help

Recent Lercanidipine questions

I suffer from swelling of the tongue and upper and lower lips.

I suffer from swelling of the tongue and upper and lower lips. I changed from Bendrofluathiazide to Lercanidipine. The swellings still occur but presents itself sequentially. One day lower lip, another hardening chin followed on the third day by, say, swollen upper lip. Formerly, the swelling would in one location and then subside for 10-14 days before erupting again

Read more

Dr. Sohaib

Senior Registrar Internal Medicine

Post-Doctoral Fellowship in Medicine

star-full
4,492 satisfied customers
slight anxiety but a tightness in the throat causing me to

slight anxiety but a tightness in the throat causing me to gag usually in the morning,but also at other times during the day.this seems to have started soon after taking an increased dose of lercanidipine. I now take 1 20mg per day but also1 lsinopril. My doctor thinks it is anxiety not caused by the blood pressure tablets and has given me 1 propranolol to take twice a day(40 mg tablets). This has made no difference,and i have gagged twice this morning.

Read more

Dr. Abid

PGR (Internal Medicine)

Doctoral Degree

star-full
7,528 satisfied customers
For the past few weeks I have been experiencing tingling in

For the past few weeks I have been experiencing tingling in my right upper arm.Nothing else seems amiss. I am an 82 yr old female in reasonable health buthave hypertension which is being treated. Todays bp 144/70.

Read more

Dr Brims

U.S. Licensed Physician

Doctoral Degree

star-full
9,808 satisfied customers
Will removal completely of my big toenail remove fungus do

Will removal completely of my big toenail remove fungus do you recomend to also remove all so as nail does not grow back What are long term negitive results of takeing Warafin Choestrol & High pressure tablets

Read more

Dr. Phil, MD

Internal Medicine Physician

Doctoral Degree

star-full
40,190 satisfied customers
I AM EXPERIENCING SEVERE PAIN IN MY NECK FOR THE 3 DAYS, I

I AM EXPERIENCING SEVERE PAIN IN MY NECK FOR THE 3 DAYS, I CAN'T BEND DOWN, FIND IT VERY DIFFICULT TO TURN OVER IN BED AND GET IN AND OUT OF BED.I HAVE TAKEN PARACETOMOL WHICH DOES HELP SLIGHTLY. I AM USING DICOLFENAC GET, WHICH DOESN'T SEEM TO HELP A LOT EITHER.i SUFFER FROM ATRIAL FIBRILLATION AND TAKE WARFARIN

Read more

Dr. P. Jyoti

Consultant MD

MD

star-full
8,102 satisfied customers
Hi My motherin law is confused with her tablets, is it normal

Hi My motherin law is confused with her tablets, is it normal to take Lercanidipine and Atenolol at the same time, or should she have ceased one when she started the other.I will get her to see her doctor tomorrow, but she is confused tonight.thanks

Read more

DOC EK

Consultant Physician& Rheumatologist

Doctoral Degree

star-full
882 satisfied customers
HI MY NAME ISXXXXX I HAVE BEEN GIVEN A PRESCRIPTION.

HI MY NAME ISXXXXX I HAVE BEEN GIVEN A PRESCRIPTION. FOR HIGH BLOOD PRESSURE IAM DISABLED WHEELCHAIR BOUND IAM ALSO ON ANTI-BIOTICS CALLED CLARITHROMYCIN THE HIGH BLOOD PRESSURE TABLET IS CALLED LERCANIDIPINE 10MG I ALSO SUFFER WITH BIPOLAR DISORDER. ALSO EPILEPSEY DUE TO CEREBRAL PALSEY FORGIVE THE CAPS LETTERS AS I CAN ONLY USE ONE FINGER

Read more

Dr Basu

Physician

Doctoral Degree

star-full
37,424 satisfied customers
My mother hs been taking Lercanidipine x 20ml each morning for the past month. Her b

My mother hs been taking Lercanidipine x 20ml each morning for the past month.Her blood pessure to date is 180/88 and her symtons are not getting better - still have swelling of the feet and headaches, plus flushed cheeks.What tests should she have to see what's causing the high blood pressure and why ain't the tablets helping to lower her blood pressure.She is also taking Clopidogrel and Sozol.75ml of Clopidogrel and 40ml of Sozol.

Read more

Dr. Sohaib

Senior Registrar Internal Medicine

Post-Doctoral Fellowship in Medicine

star-full
4,492 satisfied customers
I sent the following question about a month ago, but mid conversation,

I sent the following question about a month ago, but mid conversation, i stopped because I had no computer. Below I respond to the doctors last question. Question About 5 years ago, the calf of my right leg got quite puffy and started hurting only when standing or walking. After standing or walking for a few minutes I needed to sit down to stop the pain and after I sat for a minute or 2, I could stand or walk again for awhile before the pain started again etc. This went on for about 2 years, until I went to a specialist, who told me that if I lose weight the pain will go away. I am very overweight and managed to lose a bit of weight and indeed the pain left. About 4 months ago, I started another diet, deleting most of the sugar in my diet. I have lost another few kilo. However, the same type of pain has returned, but in my left leg this time. I thought it may be due to the drinks with aspartame. But I have stopped these for about a week and no change. Submitted: 33 days and 23 hours ago. Category: Medical Value: £18 Status: CLOSED Optional InformationOptional Information: Gender: MaleAge: 55Already Tried: stopping certain foods. Posted by Dr. Shahzad MD 33 days and 23 hours ago. Info Request Do you have any other medical conditions? Did you have any tests previously for this? Please let me know. Regards 33 days and 23 hours ago. Reply No tests, as that specialist was not worried.My cholesterol is controlled by lipitorMy blood pressure is also controlled by some medication.My 3 month average sugar is about 7 Posted by Dr. Shahzad MD 33 days and 23 hours ago. Info Request Can you please mention the name of the medication that you are taking for your blood pressure control. Please let me know. Regards I take the following medication:Candestartan cilexetl 8mgFolic acid 5mgAspirin 75mgMetaformin 500mgAtorvastatin 80mg(lipitor)Atenelol 50mgIsosorbide Mononitrate 60mgEzetimibe(i think Ezetrol) 10mgLercanidipine Hydrochloride 10mgClopidogrel 75mgLosec 20mgI once was a naughy boy and stopped all these medicines for about 4 days, but it did not seem to make a difference to the pain.Read more: About 5 years ago, the calf of my right leg got ... - JustAnswer ht tp://www.justanswer.com/questions/3taty-about-5-years-ago-the-calf-of-my-right-leg-got-quite-puffy?jats=32047-37890996-ER-seaji00h-7359BABB&utm_source=sys&utm_medium=email&utm_content=testB&utm_campaign=InfoRequest&r=ems|2010-07-29|suba|crev1.3|InfoRequest&L=T#message#ixzz0yHIwnaLG

Read more

Dr.K.S.Dastoor

Surgical Registrar

Master's Degree

star-full
642 satisfied customers
View more medical questions
In The News